# SDR GTIA2025080739035

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N992NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11900
- Aircraft time: 4,748 hours, 2,261 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIRTY SOCKS SMELL WHEN LANDING GEAR COMES OUT -ACCOMPLISHED  TSM 05-50-00-810-831-A PERFORMED GENERAL VISUAL OF ENGINES AND APU FOR LEAKAGES / SERVICING ,  NO DEFECTS NOTED . APPLIED.  ODOR REPORTING SHEET TO DECISION TABLE AND  ISOLATED CAUSE OF ODOR TO THE RT PACK . LEVEL A , TYPE 6 CORRECTIVE ACTION REQUIRED .  
"
